# SDR 95FDEA00172

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 707ST6050
- Condition: Cracked
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT CARGO BAY THERE IS CORROSION ON STR CLIP AT BS 970, STR 30.  REMOVED AND FABRICATED STR CLIP 7076T6-050 AND INSTALLED STR CLIP.
